# SDR 0100326633

- Difficulty date: February 2, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Aircraft time: 69,275 hours, 10,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THERE WAS AN ELECTRICAL WIRE BURNING SMELL IN AFT LAVATORIES.  MAINTENANCE THOROUGHLY EXAMINED LAV EQUIPMENT.  NO EVIDENCE OF ODOR WAS FOUND.  OPERATIONAL CHECK NORMAL.
